# SDR AALA202405133026

- Difficulty date: May 8, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 40,132 hours, 15,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: Slide Arm Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE ARMED LIGHT LENS / COVER MISSING ON 2L DOOR AND IS INOPERATIVE. MAINTENANCE INSTALLED SLIDE ARMED LIGHT LENS / COVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21.
